# SDR SIMA20180606004

- Difficulty date: June 6, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N801AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145469
- Aircraft time: 31,738 hours, 27,577 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 14522178605
- Condition: Corroded
- Location: Aft Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE SERVICE DOOR SILL.  INSTALLED THREE DOUBLER REPAIRS IAW SRM 53-21-02.
